# SDR AALA200802343A

- Difficulty date: October 16, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 27,643 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW INFLIGHT - ON APPROACH FLAPS WOULD NOT EXTEND.  GAUGE SHOWED NEEDLE SPLIT AT ZERO DEGREES.  LEADING EDGE DEVICES EXTENDED BY ALTERNATE FLAP SWITCH.  LANDED DFW WITHOUT INCIDENT.  REPLACED FLAP SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
